# SDR MASA2016102512475

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 4,309 hours, 2,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING BY FWD GALLEY INOPERATIVE.  PLACED ON MEL.
